# SDR AALA202502079343

- Difficulty date: February 3, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 37,463 hours, 16,085 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT TEST BUTTON LIGHT INOPERATIVE AT NUMBER 2 FLIGHT ATTANDENT JUMPSEAT NEAR AFT ENTRY DOOR. **SUPPLEMENTAL REPORT FOR (AALA202502049343): REMOVED AND REPLACED BATTERY PACK MOUNTING BRACKET NUMBER 2 FLIGHT ATTADNENT JUMP SEAT. PER AMM 25-64-00-200-802. OPERTIONAL CHECK GOOD**(CLOSED).
